MathSciNet Relay Station
MathSciNet bibliographic data
MR1331980 (96d:46030) 46E30 (42C15)
Seip, Kristian On the connection between exponential bases and certain related sequences in $L\sp 2(-\pi,\pi)$. J. Funct. Anal. 130 (1995), no. 1, 131–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement